Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ive been on Retin A for 8-9 weeks now - earlier on (week 3-4) i thought it was improving bu the last few weeks I have just got big red spots appearing on pretty much a daily basic.

There could be other factors involved but who knows eh.

Im going camping in 3 weeks, and to be honest id cant be dealing with all this crap. At least before i was using retin a i could control things. I am a little cautious of giving it up just incase it comes into full force or something and i end up with 10x the amount of spots i have now.

I would have liked to stay on the full 12 weeks, but to be honest i dont see what could change.

Am i to expect anything if i give up now?

cheers

Share this post


Link to post
Share on other sites

Your acne may get worse. That's what happened to me when I got off Retin-A for awhile. It was even more worse than before I had used it.

I'd keep up w/it and just wear sunscreen on your face to prevent burns. You have to give it at least 12 weeks to see the full effect, and some may even require a longer amount of time.

Share this post


Link to post
Share on other sites

Your acne may get worse. That's what happened to me when I got off Retin-A for awhile. It was even more worse than before I had used it.

I'd keep up w/it and just wear sunscreen on your face to prevent burns. You have to give it at least 12 weeks to see the full effect, and some may even require a longer amount of time.

Ditto that! You've already made it through most of the 12 weeks ... don't give up now.

Share this post


Link to post
Share on other sites

Hmm okay ill start using it again tonight. Hopefully the week and a half i skipped wont make much of a difference.

I just didnt see it going anywhere to be honest.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×